# SDR C2XA10IA089

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 25,212 hours, 24,064 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001005MOD2
- Part serial: 1183A
- Condition: Inoperative
- Location: Te Flap
- Part time: 1,475 hours, 1,596 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LCH - FLIGHT 2214, THE CREW REPORTED A FLAP FAIL DURING CRUISE.  THE AIRCRAFT DIVERTED TO LCH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT (FECU), OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
